# SDR 07FDEA03233

- Difficulty date: August 29, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 12,623 hours, 6,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361164020000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 3 RT FR15B-FR19 5 SQ IN CORROSION REF A300-600 AMM 53-10-16-6-02 ZONE 220.  REMOVED CORROSION ON SEAT TRACK IAW A300 SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW A300 SRM 53-10-16 FIG 102.  REMOVED AND REPLACED SEAT TRACK IAW A300 SRM 53-40-21.
